Precoloring extension III. Classes of perfect graphs

Hujter, M. and Tuza, Zsolt (1996) Precoloring extension III. Classes of perfect graphs. COMBINATORICS PROBABILITY & COMPUTING, 5 (1). pp. 35-56.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:52
Last Modified: 11 Dec 2012 14:52
URI: http://eprints.sztaki.hu/id/eprint/1189

Update Item Update Item